MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. FLEXISION BIOPSY NEEDLE, 21G; BRONCHOSCOPE (FLEXIBLE OR RIGID)

INTUITIVE SURGICAL, INC. FLEXISION BIOPSY NEEDLE, 21G; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 490103
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Eight devices: ion 21g tbna needle failed to deploy during the bronchoscopy case.The needle used during robotic bronchoscopy would not deploy from the sheath.The second needle was opened and used.Ion 21g biopsy needle deployed thru the side of the sheath.Rep pulled products from the shelf for return to the manufacturer.Two separate lot numbers: l220015 (3 devices) and l220017 (5 devices).

Brand Name
FLEXISION BIOPSY NEEDLE, 21G
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale
CA 94086
MDR Report Key16276977
Report Number16276977
Device Sequence Number12423501
Product Code EOQ
UDI-Device Identifier00886874115961
UDI-Public00886874115961
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/24/2023
Report Date (Section F) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number490103
Device Lot NumberL220015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/01/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/24/2023